# SDR DXTA2011080104676

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 5,986 hours, 4,292 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE RT BRAKE IS INOPERATIVE.  BRAKE PEDAL GOES TO THE FLOOR WITH LITTLE RESISTANCE AND ONLY 200 LBS OF PRESSURE.  WHEN THE BRAKE IS APPLIED INDEPENDENTLY IT WILL NOT STOP THE AIRPLANE. CO-PILOTS SIDE BRAKES WORK NORMALLY.
